Alert archive / New York / Red Flag Warnings in 2024
Red Flag Warning 9, NWS Albany, NY
NWS Albany, NY issued this red flag warning at Nov 15, 2024, 4:12 PM EST for Bennington County, Windham County, Vermont; 9 counties in New York. It took effect at Nov 16, 2024, 7:00 AM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2024, 4:12 PM EST (21:12 UTC)
- In effect from
- Nov 16, 2024, 7:00 AM EST
- Expired
- Nov 16, 2024, 6:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Albany, NY
Counties Albany County, NY, Columbia County, NY, Delaware County, NY, Dutchess County, NY, Greene County, NY, Rensselaer County, NY, Schenectady County, NY, Sullivan County, NY, Ulster County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 26 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.2 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2234 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001 WWUS81 KALY 152112 RFWALY URGENT - FIRE WEATHER MESSAGE National Weather Service Albany NY 412 PM EST Fri Nov 15 2024 NYZ208-209-161100- /O.UPG.KALY.FW.A.0001.241116T1200Z-241116T2300Z/ /O.NEW.KALY.FW.W.0009.241116T1200Z-241116T2300Z/ Middle Hudson Valley-Catskill- INCLUDING THE CITIES OF Amsterdam, Schenectady, Albany, Troy, Berlin, Berne, Cairo, Catskill, Chatham, Kingston, Poughkeepsie, Dover Plains, Ellenville, Monticello, Tannersville, and Phoenicia 412 PM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE MIDDLE HUDSON VALLEY AND CATSKILLS FIRE WEATHER ZONES... The National Weather Service in Albany has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 7 AM to 6 PM EST Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Portions of the Hudson Valley and Catskill FDRA, including the following counties: Schenectady, Albany, Rensselaer, Columbia, Greene, Ulster, Dutchess, Sullivan, northeast portions of Schoharie, eastern portions of Montgomery, and southeast portions of Delaware. * Timing...From 7 AM to 6 PM EST Saturday. * Winds...Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ CTZ001-013-MAZ001-025-161100- /O.EXT.KALY.FW.W.0008.000000T0000Z-241116T2300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire- INCLUDING THE CITIES OF Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, and South Egremont 412 PM EST Fri Nov 15 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST SATURDAY FOR A COMBINATION OF GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR BERKSHIRE AND LITCHFIELD COUNTIES... * Affected Area...All of Berkshire and Litchfield Counties. * Timing...Until 6 PM EST Saturday. * Winds...Northwest 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior. && $$ VTZ036>038-152300- /O.CON.KALY.FW.W.0008.000000T0000Z-241115T2300Z/ Southern Taconics-Southern Greens-Lower Connecticut Valley South- INCLUDING THE CITIES OF Bennington, Manchester Center, Pownal, Londonderry, Stratton, Woodford State Park, Stamford, Bellows Falls, Brattleboro, Guilford Center, and West Brattleboro 412 PM EST Fri Nov 15 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN VERMONT... * Affected Area...All of Bennington and Windham Counties. * Timing...Until 6 PM this evening. * Winds...Northwest 10 to 15 mph. * Relative Humidity...As low as 20 percent. * Temperatures...In the 40s. * Impacts...Unusually dry vegetation combined with gusty winds and low relative humidity will promote the potential for rapid fire spread with any fires that may start. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior. && $$
3 follow-up statements
577 WWUS81 KALY 152315 RFWALY URGENT - FIRE WEATHER MESSAGE National Weather Service Albany NY 615 PM EST Fri Nov 15 2024 VTZ036>038-161100- /O.EXP.KALY.FW.W.0008.000000T0000Z-241115T2300Z/ /O.EXA.KALY.FW.W.0009.241116T1200Z-241116T2300Z/ Southern Taconics-Southern Greens-Lower Connecticut Valley South- INCLUDING THE CITIES OF Bennington, Manchester Center, Pownal, Londonderry, Stratton, Woodford State Park, Stamford, Bellows Falls, Brattleboro, Guilford Center, and West Brattleboro 615 PM EST Fri Nov 15 2024 ...RED FLAG WARNING FOR TODAY HAS EXPIRED FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN VERMONT... ...RED FLAG WARNING IS IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY FOR FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN VERMONT... The National Weather Service in Albany has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 7 AM to 6 PM EST Saturday. * Affected Area...All of Bennington and Windham Counties. * Timing...From 7 AM to 6 PM EST Saturday. * Winds...Northwest 10 to 15 mph with gusts up to 20 mph. * Relative Humidity...As low as 25 percent. * Temperatures...Up to 55. * Impacts...Unusually dry vegetation combined with gusty winds and low relative humidity will promote the potential for rapid fire spread with any fires that may start. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior && $$ CTZ001-013-MAZ001-025-161100- /O.CON.KALY.FW.W.0008.000000T0000Z-241116T2300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire- INCLUDING THE CITIES OF Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, and South Egremont 615 PM EST Fri Nov 15 2024 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST SATURDAY FOR A COMBINATION OF GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR BERKSHIRE AND LITCHFIELD COUNTIES... * Affected Area...All of Berkshire and Litchfield Counties. * Timing...Until 6 PM EST Saturday. * Winds...Northwest 10 to 15 mph with gusts up to 30 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior. && $$ NYZ208-209-161100- /O.CON.KALY.FW.W.0009.241116T1200Z-241116T2300Z/ Middle Hudson Valley-Catskill- INCLUDING THE CITIES OF Amsterdam, Schenectady, Albany, Troy, Berlin, Berne, Cairo, Catskill, Chatham, Kingston, Poughkeepsie, Dover Plains, Ellenville, Monticello, Tannersville, and Phoenicia 615 PM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 6 PM EST SATURDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE MIDDLE HUDSON VALLEY AND CATSKILLS FIRE WEATHER ZONES... The National Weather Service in Albany has issued a Red Flag Warning for critical fire weather conditions, which is in effect from 7 AM to 6 PM EST Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Portions of the Hudson Valley and Catskill FDRA, including the following counties: Schenectady, Albany, Rensselaer, Columbia, Greene, Ulster, Dutchess, Sullivan, northeast portions of Schoharie, eastern portions of Montgomery, and southeast portions of Delaware. * Timing...From 7 AM to 6 PM EST Saturday. * Winds...Northwest 10 to 20 mph with gusts up to 30 mph. * Relative Humidity...As low as 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
383 WWUS81 KALY 160831 RFWALY URGENT - FIRE WEATHER MESSAGE National Weather Service Albany NY 331 AM EST Sat Nov 16 2024 CTZ001-013-MAZ001-025-162300- /O.CON.KALY.FW.W.0008.000000T0000Z-241116T2300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire- INCLUDING THE CITIES OF Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, and South Egremont 331 AM EST Sat Nov 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR A COMBINATION OF GUSTY WINDS, LOW RELATIVE HUMIDITY AND DRY FUELS FOR BERKSHIRE AND LITCHFIELD COUNTIES... * Affected Area...All of Berkshire and Litchfield Counties. * Timing...Until 6 PM EST Saturday. * Winds...Northwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 20 to 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior. && $$ NYZ208-209-162300- /O.CON.KALY.FW.W.0009.241116T1200Z-241116T2300Z/ Middle Hudson Valley-Catskill- INCLUDING THE CITIES OF Amsterdam, Schenectady, Albany, Troy, Berlin, Berne, Cairo, Catskill, Chatham, Kingston, Poughkeepsie, Dover Plains, Ellenville, Monticello, Tannersville, and Phoenicia 331 AM EST Sat Nov 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR THE MIDDLE HUDSON VALLEY AND CATSKILL FIRE WEATHER ZONES... * Affected Area...Portions of the Hudson Valley and Catskill FDRA, including the following counties: Schenectady, Albany, Rensselaer, Columbia, Greene, Ulster, Dutchess, Sullivan, northeast portions of Schoharie, eastern portions of Montgomery, and southeast portions of Delaware. * Timing...From 7 AM to 6 PM EST Saturday. * Winds...Northwest 10 to 20 mph with gusts up to 35 mph. * Relative Humidity...As low as 20 to 25 percent. * Temperatures...In the 50s. * Impacts...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ VTZ036>038-162300- /O.CON.KALY.FW.W.0009.241116T1200Z-241116T2300Z/ Southern Taconics-Southern Greens-Lower Connecticut Valley South- INCLUDING THE CITIES OF Bennington, Manchester Center, Pownal, Londonderry, Stratton, Woodford State Park, Stamford, Bellows Falls, Brattleboro, Guilford Center, and West Brattleboro 331 AM EST Sat Nov 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR SOUTHERN VERMONT... * Affected Area...All of Bennington and Windham Counties. * Timing...From 7 AM to 6 PM EST Saturday. * Winds...Northwest 10 to 15 mph with gusts up to 25 mph. * Relative Humidity...As low as 25 to 30 percent. * Temperatures...In the upper 40s to mid 50s. * Impacts...Unusually dry vegetation combined with gusty winds and low relative humidity will promote the potential for rapid fire spread with any fires that may start. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are expected due to the combination of gusty winds...low relative humidity...and dry fuels which can contribute to extreme fire behavior && $$
305 WWUS81 KALY 162313 RFWALY URGENT - FIRE WEATHER MESSAGE National Weather Service Albany NY 613 PM EST Sat Nov 16 2024 NYZ208-209-VTZ036>038-170015- /O.EXP.KALY.FW.W.0009.000000T0000Z-241116T2300Z/ Middle Hudson Valley-Catskill-Southern Taconics-Southern Greens- Lower Connecticut Valley South- INCLUDING THE CITIES OF Amsterdam, Schenectady, Albany, Troy, Berlin, Berne, Cairo, Catskill, Chatham, Kingston, Poughkeepsie, Dover Plains, Ellenville, Monticello, Tannersville, Phoenicia, Bennington, Manchester Center, Pownal, Londonderry, Stratton, Woodford State Park, Stamford, Bellows Falls, Brattleboro, Guilford Center, and West Brattleboro 613 PM EST Sat Nov 16 2024 ...RED FLAG WARNING HAS EXPIRED FOR THE MIDDLE HUDSON VALLEY AND CATSKILL FIRE WEATHER ZONES AND SOUTHERN VERMONT... The Red Flag Warning for the Middle Hudson Valley and Catskill Fire Weather Zones and Southern Vermont has been allowed to expire as winds should become light tonight, reducing the risk for fire spread. Please continue to heed any burn restrictions from state and local officials. $$ CTZ001-013-MAZ001-025-170015- /O.EXP.KALY.FW.W.0008.000000T0000Z-241116T2300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire- INCLUDING THE CITIES OF Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, and South Egremont 613 PM EST Sat Nov 16 2024 ...RED FLAG WARNING HAS EXPIRED FOR BERKSHIRE AND LITCHFIELD COUNTIES... The Red Flag Warning for Berkshire and Litchfield Counties has been allowed to expire as winds should become light tonight, reducing the risk for fire spread. Please continue to heed any burn restrictions from state and local officials. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this red flag warning went out at Nov 15, 12:57 PM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Nov 15, 12:57 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
1257 PM EST Fri Nov 15 2024
.SYNOPSIS...
Dry conditions continue through this weekend. Chances of rain
showers north of Albany Sunday night into Monday morning. Then dry
conditions returns for midweek.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Dry conditions continue today through tomorrow morning under surface
high pressure. For tonight, clear skies continue with low
temperatures in the 20s and low 30s.
As of 12:30 PM... GOES East visible satellite imagery shows
clear skies across eastern New York and Western New England.
Current surface temperatures are in the upper 40s and 50s. Winds
have been breezy across western New England this afternoon
between 15 and 20 mph, which should decrease by this evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
Fire Weather Watch in effect for 7 AM Saturday morning until 6
PM Saturday evening for portions of the Capital Region, eastern
Mohawk Valley, eastern Catskills, extreme northeast Schoharie
County, the mid Hudson Valley and Taconics...
Other than some passing high clouds across northern areas
tonight, mainly clear/sunny skies expected through Saturday
night. Clouds increase Sunday afternoon as a cold front
approaches from the northwest.
Winds will increase Saturday as pressure gradient tightens
between offshore storm system and high pressure across the Great
Lakes region. Northwest winds may gust up to 25-30 mph within
portions of the Mohawk Valley, Capital Region and Berkshires,
and 20-25 mph elsewhere late Saturday morning into the
afternoon.
Temperatures should drop rapidly after sunset for this evening
and again Saturday evening, with low temps reaching the
lower/mid 20s across the southern Adirondacks, upper Hudson
Valley and portions of western New England both Saturday and
Sunday morning, with mid 20s to around 30 elsewhere. Afternoon
high temperatures should reach the lower/mid 50s in valleys
Saturday (45-50 across higher elevations), warming slightly into
the mid/upper 50s Sunday (upper 40s to lower 50s across higher
terrain areas).
Clouds thicken Sunday night, with some spotty light rain showers
possible later at night ahead of approaching cold front, mainly
across the southern Adirondacks/southern VT. Lows mainly in the
30s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
A cold front associated with a passing upper level shortwave
trough will cross the region early on Monday. Some lingering
light rain showers will be possible, mainly early in the day and
for areas north and west of Albany. Breezy conditions will
develop in the wake of the front. Highs Monday will reach the
50s to lower 60s except upper 40s across the Adirondacks and
southern Greens.
Upper level ridging and high pressure building into the region
will bring a return to drier weather Monday night into
Wednesday. Temperatures will continue to run a few degrees above
normal. A period of much needed rainfall is then looking more
probable toward the end of next week as a highly amplified upper
level trough/low slowly approaches from the west. There remains
some uncertainty with timing, storm track and how much rainfall
occurs. Trends will continue to be monitored over the next
several days.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Through 18z/Sat...Expect VFR conditions the next 24 hours ending
18Z/SAT for KGFL/KALB/KPOU/KPSF. A few-sct cirrus will be
around this afternoon, but mainly clear skies tonight into
tomorrow.
The winds will be northwest to north around 10 KT with
a few gusts 15-20 KT at KALB/KPOU/KPSF this afternoon. The
winds will become light to calm at 7 KT or less tonight. The
boundary layer winds in the 1-2 kft AGL layer will increase to
30-40 KT after around 04Z-06Z/SAT. LLWS was included at all the
TAF sites as the winds at the sfc are less than 10 KT and the 2
kft AGL 35-40 KT continue until the late morning. The winds at
the sfc will increase from the north/northwest around 10 KT
after 12Z/SAT
Outlook...
Saturday Night: No Operational Impact. NO SIG WX.
Sunday: No Operational Impact. NO SIG WX.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Breezy. Scattered SHRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: No Operational Impact. NO SIG WX.
&&
.FIRE WEATHER...
Red Flag warning for Today for southern Vermont, Berkshire
County MA and Litchfield County CT.
Fire Weather Watch for eastern NY on Saturday.
North to northwest winds will increase to 10-15 mph across
eastern NY this afternoon, with some locally higher gusts
possible. Gusts will be higher across western New England,
especially higher terrain areas where some gusts up to 25 mph
will be possible. Relative humidity will drop to 20-40 percent
this afternoon, lowest across higher terrain areas of western
New England.
RH recovers to 70-90% tonight, with north to northwest winds
5-15 mph, possibly becoming calm in some valley areas.
On Saturday, north to northwest winds will increase to 10-20 mph
with some gusts up to 30 mph possible, especially within
portions of the Mohawk Valley, Capital Region and Berkshires. RH
will drop to 20-40 percent in the afternoon, lowest across
portions of the mid Hudson Valley and NW CT. Additional fire
weather products may be needed across the region Saturday.
While a few light showers are possible Sunday night into
Monday, a widespread wetting rainfall is not expected through
at least early next week.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Red Flag Warning until 6 PM EST this evening for CTZ001-013.
NY...Fire Weather Watch from Saturday morning through Saturday
afternoon for NYZ208-209.
MA...Red Flag Warning until 6 PM EST this evening for MAZ001-025.
VT...Red Flag Warning until 6 PM EST this evening for VTZ036>038.
&&
SYNOPSIS...Webb
NEAR TERM...Webb
SHORT TERM...KL
LONG TERM...Rathbun
AVIATION...Wasula
FIRE WEATHER...SND/KLHazardous weather outlook, Nov 15, 3:59 AM EST, 12 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 359 AM EST Fri Nov 15 2024 NYZ040-047>049-051>054-058>061-063>066-161200- Montgomery-Schoharie-Western Schenectady-Eastern Schenectady- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- 359 AM EST Fri Nov 15 2024 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY AFTERNOON... This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Fire Weather Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-013-MAZ001-025-VTZ013>015-161200- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 359 AM EST Fri Nov 15 2024 ...RED FLAG WARNING IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Red Flag Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NYZ032-033-038-039-041>043-050-082>084-161200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Northern Saratoga-Northern Warren-Northern Washington- Southern Saratoga-Northern Fulton-Southeast Warren- Southern Washington- 359 AM EST Fri Nov 15 2024 This Hazardous Weather Outlook is for east central New York and eastern New York. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Red Flag Warnings in New York, 2024Red Flag Warnings in Vermont, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.